# SDR SWAA2021020239731

- Difficulty date: January 5, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME AT B.S. 312 JUST ABOVE FORWARD ENTRY DOOR CUT OUT. / REPAIRED FRAME BS312 JUST ABOVE FWD ENTRY DOOR CUTOUT PER SWA EA 21-153-00078 REV IR (ATS ER 21-01024 REV IR)
